# SDR 043682

- Difficulty date: September 30, 2002
- Submitted: January 30, 2003
- Operation: Air carrier
- Aircraft: N13ZV
- Make and model: Beech 1900D
- Aircraft serial: UE13
- Aircraft time: 21,762 hours, 33,993 cycles
- Engine: Pwa PT6*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Motor
- Part number: 571302
- Part serial: 1975A
- Condition: Failed
- Location: Hyd Power Pack
- Part time: 1,425 hours, 2,144 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON AN ATTEMPT TO LAND, THE CREW TRIED TO EXTEND LANDING GEAR, BUT THE CIRCUIT BREAKER POPPED. THEY RESET CIRCUIT BEAKER ND LANDING GEAR STILL WOULD NOT EXTEND. THE CREW PERFORMED AN EMERGENCY EXTENSION. RECEIVED 3 GREEN GEAR DOWN INDICATORS. THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  REPLACED A HYDRAULIC POWER PACK MOTOR ASSEMBLY. THE TEARDOWN REPORT THAT WAS RECEIVED FROM THE VENDOR REPORTED THAT THE BRUSHES AND BEARINGS WERE WORN AND THE COMMUTATOR SCORED. THE VENDOR REPLACED THE BRUSHES AND BEARINGS.THEN THE COMMUTATOR WAS FIXED. THIS PART WAS OVERHAULED AND TESTED.
